Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Heart & Blood

Get Email Updates

Heart & Blood Guide

Christine Jeffries

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: Any correlation between urine color and chest pain?

By RebeccasHeart
 
Rate This

Hi there. I've been diagnosed with Coronary Microvascular Heart Disease. Lately, I've been experiencing some strange symptoms that I'd like your opinion on.
First, my blood pressure is going crazy. Normally it is @ 120/65. Yesterday it dropped to 85/59. I felt weak, dizzy and nauseous. Today, along with this continued symptoms, I have intermittent chest pain. I also noticed my urine is dark orange in color.
While I'm used to dealing with the aforementioned symptoms, the urine has me intriqued. Any correlation between urine color and chest pain?

Thank you,
Rebecca Fortunato
Long time reader; first time question asker.

Add a Comment5 Comments

RebeccasHeart

Thanks, ladies. I'm waiting to hear back from my doctor so I'll let you know. And, no, I'm not on recreational drugs. 7 different heart meds are enough for me ; )

October 5, 2010 - 9:13pm
EmpowHER Guest
Anonymous (reply to RebeccasHeart)

I only asked becuase a number of my friends are experiening heart problems, I think, due to the only related problem, taking extasy.

October 6, 2010 - 2:06pm
Pat Elliott

Hi Rebecca - Since you've asked specifically about dark colored urine you may find the following article helpful, as it covers the many causes of abnormally colored urine: http://www.nlm.nih.gov/medlineplus/ency/article/003139.htm

I would, however, advise you to call your doctor's office about these symptoms. Also, if you have changed or added new medications or any supplements lately I'd look them up for information on possible side effects or possible contraindications.

Just yesterday I worked with a man who is taking an over the counter medication that is contraindicated for the cancer medication he takes and will negate the impact of his drug therapy. He had seen his oncologist this week and mentioned that he was taking the medication and the oncologist didn't tell him that he should not take it, yet the information is right there on the package insert and website for the cancer medication. As you know, and point out so well in your blog, we sometimes have to check and double check information to protect our health.

Let us know what you learn, I will be thinking about you and hoping that you will be feeling better soon.
Take care,
Pat

October 5, 2010 - 6:29pm
EmpowHER Guest
Anonymous

Just asking, no cops, do you do any recreational drugs? Like say E?

October 5, 2010 - 2:06pm
Christine Jeffries

Hi Rebecca,
Thanks for being a strong supporter of EmpowHER!
I'm sorry you are having to deal with those crazy symptoms. Have you called your doctor's office to explain to them? What did they say?
Unless you have been gorging on carrots lately, call your doctor, they will be the best resource for getting to the bottom of it. Here is information from the Mayo Clinic about changes in urine color, hope it helps:
http://www.mayoclinic.com/health/urine-color/DS01026
Good luck and let us know what you find out!
-Christine

October 5, 2010 - 1:35pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1679 Health

Changed

630 Lives

Saved

479 Lives
2 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do you know what your cholesterol levels are? :
View Results